Alert archive / Louisiana / River Flood Warnings in 2017

River Flood Warning 7, NWS Lake Charles, LA

January 6, 2017Rapides Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Jan 6, 2017, 9:24 AM CST for Rapides Parish, Louisiana. It took effect at Jan 6, 2017, 12:00 PM CST. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Jan 6, 2017, 9:24 AM CST (15:24 UTC)
In effect from
Jan 6, 2017, 12:00 PM CST
Expired
Jan 11, 2017, 9:00 AM CST
In force
5 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Rapides Parish, LA

The radar

The Ft Polk radar (KPOE), 28 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Calcasieu River near Glenmora (GLML1). The gauge peaked at 12.86 ft at Jan 9, 2017, 3:00 AM CST.

actionminormoderate1012141601/0601/0701/0801/0901/1001/1101/12
Action stage
12 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

388 
WGUS44 KLCH 061524
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
924 AM CST FRI JAN 6 2017

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Louisiana...

  Calcasieu River Near Glenmora 

LAC079-070524-
/O.NEW.KLCH.FL.W.0007.170106T1800Z-170110T0600Z/
/GLML1.1.ER.170106T1800Z.170107T1800Z.170110T0000Z.NO/
924 AM CST FRI JAN 6 2017

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Calcasieu River Near Glenmora.
* UNTIL LATE MONDAY NIGHT...or until the warning is cancelled.
* At  8:45 AM Friday the stage was 11.9 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage by this 
  afternoon and continue to rise to near 12.5 feet by early
  Saturday afternoon. the river will fall below flood stage by Monday
  evening.
* Impact...At stages near 12.0 feet...Roads upstream from Glenmora,
  including Strothers Crossing Road near the community of Calcasieu
  and Price Crossing Road near Hineston have water on them and are
  subject to being closed. Also, flooding of forested areas near the
  river will occur.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
7 follow-up statements
018 
WGUS84 KLCH 070132
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
732 PM CST FRI JAN 6 2017

...The flood warning continues for the following rivers in 
Louisiana...

  Mermentau River Near Mermentau 

...The flood warning continues for the following rivers in 
Louisiana..
  Calcasieu River Near Glenmora 
  Calcasieu River At Old Town Bay 

LAC079-071532-
/O.CON.KLCH.FL.W.0007.000000T0000Z-170110T0600Z/
/GLML1.1.ER.170106T1752Z.170107T1200Z.170110T0000Z.NO/
732 PM CST FRI JAN 6 2017

The Flood Warning continues for
  The Calcasieu River Near Glenmora.
* UNTIL LATE MONDAY NIGHT...or until the warning is cancelled.
* At  6:45 PM Friday the stage was 12.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 12.5 feet by 
  tomorrow early afternoon. The river will fall below flood stage 
  Monday evening.
* Impact...At stages near 12.0 feet...When the river is rising and 
  the gauge reading is forecast to reach 12 feet or higher. Roads 
  upstream from Glenmora, including Strothers Crossing Road near the 
  community of Calcasieu and Price Crossing Road near Hineston have 
  water on them and are subject to being closed. Also, flooding of 
  forested areas near the river will occur.
* Impact...At stages near 12.0 feet...When the river is falling and 
  the gauge reading is forecast to be near 12 feet, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-071531-
/O.CON.KLCH.FL.W.0002.000000T0000Z-170109T0000Z/
/OTBL1.1.ER.170101T0052Z.170101T1300Z.170108T0000Z.NO/
732 PM CST FRI JAN 6 2017

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* UNTIL SUNDAY EVENING...or until the warning is cancelled.
* At  5:00 AM Friday the stage was 4.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC001-053-113-071531-
/O.EXT.KLCH.FL.W.0005.000000T0000Z-170107T1800Z/
/MRML1.1.ER.170102T1806Z.170105T1615Z.170107T0600Z.NO/
732 PM CST FRI JAN 6 2017

The Flood Warning continues for
  The Mermentau River Near Mermentau.
* UNTIL SATURDAY AFTERNOON...or until the warning is cancelled.
* At  7:15 PM Friday the stage was 4.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  after midnight tomorrow.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$
504 
WGUS84 KLCH 071628
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1028 AM CST SAT JAN 7 2017

...The flood warning is cancelled for the following rivers in 
Louisiana...

  Mermentau River Near Mermentau 

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Glenmora 
  Calcasieu River At Old Town Bay 

LAC079-080628-
/O.EXT.KLCH.FL.W.0007.000000T0000Z-170109T1800Z/
/GLML1.1.ER.170106T1752Z.170107T1800Z.170109T1200Z.NO/
1028 AM CST SAT JAN 7 2017

The Flood Warning continues for
  The Calcasieu River Near Glenmora.
* UNTIL MONDAY AFTERNOON...or until the warning is cancelled.
* At  9:45 AM Saturday the stage was 12.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 12.6 feet by this
  afternoon. The river will fall below flood stage Monday morning.
* Impact...At stages near 12.0 feet...Roads upstream from Glenmora,
  including Strothers Crossing Road near the community of Calcasieu
  and Price Crossing Road near Hineston have water on them and are
  subject to being closed. Also, flooding of forested areas near the
  river will occur.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-080627-
/O.EXT.KLCH.FL.W.0002.000000T0000Z-170111T0000Z/
/OTBL1.1.ER.170101T0052Z.170101T1300Z.170110T0000Z.NO/
1028 AM CST SAT JAN 7 2017

...Flood Warning extended until Tuesday evening...The Flood Warning 
continues for
  The Calcasieu River At Old Town Bay.
* UNTIL TUESDAY EVENING...or until the warning is cancelled.
* At  8:00 AM Saturday the stage was 4.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Monday evening.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC001-053-113-071658-
/O.CAN.KLCH.FL.W.0005.000000T0000Z-170107T1800Z/
/MRML1.1.ER.170102T1806Z.170105T1615Z.170107T0515Z.NO/
1028 AM CST SAT JAN 7 2017

The Flood Warning is cancelled for
  The Mermentau River Near Mermentau.
* At 10:15 AM Saturday the stage was 3.7 feet.
* Fell below flood stage at 11:15 PM Friday.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to 3.5 feet by Sunday 
  morning.


&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$
890 
WGUS84 KLCH 080151
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
751 PM CST SAT JAN 7 2017

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Glenmora 

...The flood warning continues for the following rivers in 
Louisiana..
  Calcasieu River At Old Town Bay 

LAC079-081551-
/O.EXT.KLCH.FL.W.0007.000000T0000Z-170110T1800Z/
/GLML1.1.ER.170106T1752Z.170108T0600Z.170110T1200Z.NO/
751 PM CST SAT JAN 7 2017

...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
  The Calcasieu River Near Glenmora.
* UNTIL TUESDAY AFTERNOON...or until the warning is cancelled.
* At  6:45 PM Saturday the stage was 12.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 12.7 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  Tuesday morning.
* Impact...At stages near 12.0 feet...When the river is rising and 
  the gauge reading is forecast to reach 12 feet or higher. Roads 
  upstream from Glenmora, including Strothers Crossing Road near the 
  community of Calcasieu and Price Crossing Road near Hineston have 
  water on them and are subject to being closed. Also, flooding of 
  forested areas near the river will occur.
* Impact...At stages near 12.0 feet...When the river is falling and 
  the gauge reading is forecast to be near 12 feet, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-081550-
/O.CON.KLCH.FL.W.0002.000000T0000Z-170111T0000Z/
/OTBL1.1.ER.170101T0052Z.170101T1300Z.170110T0000Z.NO/
751 PM CST SAT JAN 7 2017

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* UNTIL TUESDAY EVENING...or until the warning is cancelled.
* At  8:00 AM Saturday the stage was 4.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Monday evening.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$
342 
WGUS84 KLCH 081509
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
909 AM CST SUN JAN 8 2017

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Glenmora 
  Calcasieu River At Old Town Bay 

LAC079-090509-
/O.EXT.KLCH.FL.W.0007.000000T0000Z-170111T0900Z/
/GLML1.1.ER.170106T1752Z.170108T1800Z.170111T0300Z.NO/
909 AM CST SUN JAN 8 2017

...Flood Warning extended until late Tuesday night...The Flood 
Warning continues for
  The Calcasieu River Near Glenmora.
* UNTIL LATE TUESDAY NIGHT...or until the warning is cancelled.
* At  7:45 AM Sunday the stage was 12.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 12.8 feet by this
  afternoon. The river will fall below flood stage by late Tuesday
  evening.
* Impact...At stages near 12.0 feet...Roads upstream from Glenmora,
  including Strothers Crossing Road near the community of Calcasieu
  and Price Crossing Road near Hineston have water on them and are 
  subject to being closed. Also, flooding of forested areas near the
  river will occur.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-090508-
/O.CON.KLCH.FL.W.0002.000000T0000Z-170111T0000Z/
/OTBL1.1.ER.170101T0052Z.170101T1300Z.170110T0000Z.NO/
909 AM CST SUN JAN 8 2017

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* UNTIL TUESDAY EVENING...or until the warning is cancelled.
* At 6:00 AM Sunday the stage was estimated near 2.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fluctuate around flood stage
  through Tuesday afternoon.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$
238 
WGUS84 KLCH 090048
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
648 PM CST SUN JAN 8 2017

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Glenmora 

...The flood warning continues for the following rivers in 
Louisiana..
  Calcasieu River At Old Town Bay 

LAC079-091448-
/O.EXT.KLCH.FL.W.0007.000000T0000Z-170111T2100Z/
/GLML1.1.ER.170106T1752Z.170108T2345Z.170111T1500Z.NO/
648 PM CST SUN JAN 8 2017

...Flood Warning extended until Wednesday afternoon...The Flood 
Warning continues for
  The Calcasieu River Near Glenmora.
* UNTIL WEDNESDAY AFTERNOON...or until the warning is cancelled.
* At  5:45 PM Sunday the stage was 12.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  late Wednesday morning.
* Impact...At stages near 12.0 feet...When the river is rising and 
  the gauge reading is forecast to reach 12 feet or higher. Roads 
  upstream from Glenmora, including Strothers Crossing Road near the 
  community of Calcasieu and Price Crossing Road near Hineston have 
  water on them and are subject to being closed. Also, flooding of 
  forested areas near the river will occur.
* Impact...At stages near 12.0 feet...When the river is falling and 
  the gauge reading is forecast to be near 12 feet, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-091447-
/O.CON.KLCH.FL.W.0002.000000T0000Z-170111T0000Z/
/OTBL1.1.ER.170101T0052Z.170101T1300Z.170110T0000Z.NO/
648 PM CST SUN JAN 8 2017

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* UNTIL TUESDAY EVENING...or until the warning is cancelled.
* At  8:00 AM Saturday the stage was 4.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$
623 
WGUS84 KLCH 091535
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
935 AM CST MON JAN 9 2017

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Glenmora 
  Calcasieu River At Old Town Bay 

LAC079-100535-
/O.EXT.KLCH.FL.W.0007.000000T0000Z-170112T0000Z/
/GLML1.1.ER.170106T1752Z.170109T1800Z.170111T1800Z.NO/
935 AM CST MON JAN 9 2017

...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
  The Calcasieu River Near Glenmora.
* UNTIL WEDNESDAY EVENING...or until the warning is cancelled.
* At  8:45 AM Monday the stage was 12.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will fall to below flood stage by Wednesday
  afternoon.
* Impact...At stages near 12.0 feet...Roads upstream from Glenmora,
  including Strothers Crossing Road near the community of Calcasieu
  and Price Crossing Road near Hineston have water on them and are 
  subject to being closed. Also, flooding of forested areas near the
  river will occur.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-100534-
/O.CON.KLCH.FL.W.0002.000000T0000Z-170111T0000Z/
/OTBL1.1.ER.170101T0052Z.170101T1300Z.170110T0000Z.NO/
935 AM CST MON JAN 9 2017

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* UNTIL TUESDAY EVENING...or until the warning is cancelled.
* At  5:00 AM Monday the stage was 3.8 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will fluctuate around flood stage through 
  Tuesday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$
316 
WGUS84 KLCH 101509
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
909 AM CST TUE JAN 10 2017

...The flood warning is cancelled for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay 

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Glenmora 

LAC079-110509-
/O.EXT.KLCH.FL.W.0007.000000T0000Z-170111T1500Z/
/GLML1.1.ER.170106T1752Z.170109T1615Z.170111T0900Z.NO/
909 AM CST TUE JAN 10 2017

The Flood Warning continues for
  The Calcasieu River Near Glenmora.
* UNTIL WEDNESDAY MORNING...or until the warning is cancelled.
* At  8:45 AM Tuesday the stage was 12.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  late tonight.
* Impact...At stages near 12.0 feet...When the river is falling and 
  the gauge reading is forecast to be near 12 feet, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-101539-
/O.CAN.KLCH.FL.W.0002.000000T0000Z-170111T0000Z/
/OTBL1.1.ER.170101T0052Z.170101T1300Z.000000T0000Z.NO/
909 AM CST TUE JAN 10 2017

The Flood Warning is cancelled for
  The Calcasieu River At Old Town Bay.
* At  8:00 AM Tuesday the stage was 3.8 feet.
* Flood stage is 4.0 feet.
* Forecast...The river will fluctuate around 3.6 feet over the next 
  several days.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jan 6, 6:12 AM CST, 3 hours 12 minutes earlier.

Area forecast discussion, Jan 6, 6:12 AM CST, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
612 AM CST Fri Jan 6 2017

.DISCUSSION...
Quick update. Looking at obs in east Texas and central Louisiana, sleet
is likely mixing in with the patchy light rain now. So tweaked the
weather grids to reflect the mix starting this morning and
continuing into the afternoon. With temperatures forecast to
remain above freezing this afternoon, I am not adding any ice
accumulation.

&&

.PREV DISCUSSION... /issued 452 AM CST Fri Jan 6 2017/

DISCUSSION...
12z taf issuance.

AVIATION...
MVFR to IFR ceilings will prevail for most of the day, along with
intermittent -RA. With temperatures falling during the day, -PL
(ice pellets or sleet) will be kept, but bumped up a couple of
hours for 18-22z at AEX. Should be mostly -RA to RA for
BPT/LCH/LFT/ARA, with maybe a few ice pellets mixed in by late
afternoon before ending (not enough to mention). Winds will be
fairly strong from the north and increasing to 18-20 kts with
gusts nearing 30 kts for BPT/LCH/LFT/ARA later this morning into
the afternoon.

PREV DISCUSSION... /issued 335 AM CST Fri Jan 6 2017/

DISCUSSION...
Strong cold air advection is ongoing. Todays high temperatures
likely occurred at midnight, as they will be holding steady in the
mid to upper 30s in most places today. Tonight's low temperatures
fall into the low to mid 20s in most places, so have issued a hard
freeze warning for much of the region. Will hold off issuing a
wind chill advisory for now. Our criteria is 13 F or below, which
right now we show only a few parts of central Louisiana reaching
late tonight or early Saturday morning for an hour or two.

As for the frozen precipitation scenario, the current forecast
reasoning is the precipitation will be light this afternoon and
early evening in central Louisiana, so no accumulation is
expected. Precipitation will be ending across the entire forecast
region this evening.

This weekend will be dry, but very cold. Hard freeze warnings will
likely be needed again Saturday night into Sunday morning.

The strong high pressure over the central US this weekend will
shift to the east coast by Monday, and that ends the cold weather
for us as winds will shift to the south or southeast. In fact, we
high temperatures reach into the 70s by the Tuesday through
Friday time frame next week.

MARINE...
Very windy conditions expected today through early Sunday. In
fact, we have issued a gale warning for the outer coastal waters
this afternoon into Saturday as wind gusts in the 35 to 40 kt
range will be common out there. Holding off on the near shore
coastal waters for now, and let the day shift revisit that area.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  35  22  39  21 /  30  10   0   0
LCH  39  26  41  25 /  50  20   0   0
LFT  39  25  40  24 /  70  20   0   0
BPT  41  27  41  27 /  40  20   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Hard Freeze Warning from 9 PM this evening to 9 AM CST Saturday
     for LAZ027>033-041>045-052-053.

TX...Hard Freeze Warning from 9 PM this evening to 9 AM CST Saturday
     for TXZ180-201-259>262.

GM...Small Craft Advisory until 3 PM CST this afternoon for GMZ470-
     472-475.

     Small Craft Advisory from noon Saturday to 6 AM CST Sunday for
     GMZ470-472-475.

     Gale Warning from 3 PM this afternoon to noon CST Saturday for
     GMZ470-472-475.

     Small Craft Advisory until 6 AM CST Sunday for GMZ430-432-435-
     450-452-455.

&&

PUBLIC...15
Hazardous weather outlook, Jan 6, 5:09 AM CST, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
509 AM CST FRI JAN 6 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
071200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
509 AM CST FRI JAN 6 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
THERE WILL BE SOME LIGHT RAIN...MIXING WITH SLEET AND FREEZING
RAIN IN PARTS OF CENTRAL LOUISIANA THIS AFTERNOON AND EARLY
EVENING. NO ACCUMULATION IS EXPECTED. THE REMAINDER OF THE REGION
WILL SEE A COLD LIGHT RAIN.

A HARD FREEZE IS EXPECTED TONIGHT WITH LOWS IN THE LOW TO MID 20S.
WIND CHILLS WILL BE IN THE TEENS TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ANOTHER HARD FREEZE IS EXPECTED SATURDAY NIGHT INTO SUNDAY MORNING
WITH LOWS IN THE LOW TO MID 20S. WIND CHILLS WILL BE IN THE TEENS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

GMZ430-432-435-450-452-455-470-472-475-071200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
509 AM CST FRI JAN 6 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
STRONG NORTH WINDS WILL BE GUSTING OVER 34 KNOTS...SO A GALE
WARNING IS IN EFFECT THIS AFTERNOON AND TONIGHT FOR THE OFFSHORE
WATERS...WHILE A SMALL CRAFT ADVISORY IS IN PLACE EVERYWHERE ELSE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE STRONG NORTH WINDS CONTINUE ON SATURDAY...BEFORE DECREASING BY
SUNDAY.

.SPOTTER INFORMATION STATEMENT...
NO SPOTTER ACTIVATION IS EXPECTED.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 3:42 AM CSTHard Freeze WarningLCHAllen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more29 hr
Jan 6, 3:48 AM CSTGale WarningLCH29 hr
Jan 6, 3:48 AM CSTSmall Craft AdvisoryLCH53 hr
Jan 6, 11:50 AM CSTWinter Weather AdvisoryLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more9 hr

Nearby

River Flood Warnings in Louisiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.